# SDR UPS802777

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755840
- Condition: Corroded
- Location: Fs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON B/T FITTING AT FS 1060, LONGERON 33R.  REPLACED FITTING PER SRM 53-2-0, 51-1-20D.
